# SDR SWAA2021090798693

- Difficulty date: July 28, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 331B LEADING EDGE RIB LOCATED LE STA 95.96 AT LT HORIZONTAL STABILIZER ; 2021-341100 / [01] REMOVED LEADING EDGE RIB LOCATED LE STA 95.96 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND MORE DAMAGE; [02] STEP 1 COMPLETE; [03] EVALUATED LEADING EDGE RIB LOCATED LE STA 95.96 AT LT HORIZONTAL STABILIZER AND NOT FOUND ALLOWABLE DAMAGE ON SRM RIB MUST BE REPLACED. MEASUREMENTS CRACK IS L: 0.457 IN TOOL USED DIGITAL CALIPER PN: 500-197-30 SN: 15242824 DUE DATE : 17JUN22; [04] STEP 3 COMPLETE; [05] DRILLED LEADING EDGE RIB LOCATED LE STA 95.96 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-05; [06] APPLIED PROTECTIVE TREATMENT ON LEADING EDGE RIB LOCATED LE STA 95.96 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-20-01 AND OK TO INSTALL RIB AND FASTENERS GRANTED; [07] STEP 5 AND 6 COMPLETE; [08] INSTALLED NEW LEADING EDGE RIB LOCATED LE STA 95.96 AT LT HORIZONTAL STABILIZER AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 186A1001 REV A.; [09] REPLACED LEADING EDGE RIB LOCATED LE STA 95.96 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 186A1001 REV A.; [10] COMPLETED STEP 8 AND REPLACED LEADING EDGE RIB LOCATED LE STA 95.96 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 186A1001 REV A.
